[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Stop the itching!!



Yes I am allergic to the phenol they use to preserve Humalog I cannot use it
either.
Ginny


At 05:31 PM 3/18/99 , you wrote:
>I am allergic to H and had to quit using it. Endo says it is the
>preserativen not the insulin
>Jim
>-----Original Message-----
>From: diffee <email @ redacted>
>To: Insulin Pumpers <email @ redacted>
>Date: Wednesday, March 17, 1999 11:26 PM
>Subject: [IP] Stop the itching!!
>
>
>>Alright all...suggestions please!  The past few weeks or so my sites are
>>killing me!!!  I use the Sils and Humalog.  Like 3 minutes after I put a
>>new site in I start burning, I know that is the Humalog (that's been
>>ever since I started pumping) but lately it is followed by severe
>>itching and the site immediately turns bright red and stays that way
>>until I change it?!?!?!  I tried deeper sites and then shallower
>>sites...what could it be?!  Any suggestions?!  (It is not the sticky
>>stuff either)  Can someone just all of a sudden develop an allergic
>>reaction to humalog?!  Aaarrgghh, it itches!!!  -Tonya D.
>>
>>----------------------------------------------------------
>>Insulin Pumpers website
<http://www.insulin-pumpers.org/>http://www.insulin-pumpers.org/
>>for mail subscription assistance, contact: HELP@insulin-pumpers.org
>
>
>----------------------------------------------------------
>Insulin Pumpers website
<http://www.insulin-pumpers.org/>http://www.insulin-pumpers.org/
>for mail subscription assistance, contact: HELP@insulin-pumpers.org
> 

----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org